# SDR SIMA20121109003

- Difficulty date: November 9, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 26,992 hours, 23,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 109749
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND SEVERAL EMERGENCY LIGHTS INOPERABLE.  SUSPECT NR 2 POWER SUPPLY FAULT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT EMERGENCY LIGHTING SYSTEM IN REFERENCE WITH W/M 33-50-50  ALL INOPERATIVE LAMPS POWERED BY NR 2 EPSU.  REMOVED AND REPLACED THE NR 2 EMERGENCY BATTERY AND POWER SUPPLY UNIT IAW W/C 33-700-19 EMERGENCY LIGHTING SYSTEM OPC W/C 33-700-17 WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
